I had this prescribed to me recently by my Doctor, The first dose wasn't that bad, but the second third and fourth nearly blacked me out. I've had Numbing of the tongue and lips, Chills, Nausea, Headaches, upset stomach, very dizzy constantly now for 4 days and it has worsened my PVC's, I've actually been bed ridden for 95% of the time since I started taking this. And it's only 37mg. Has anybody else experenced this before?
Those are serious side effects of venlafaxine. Please see your doctor as soon as possible, if you haven't done so already.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 13 May 2010 • 1 answer
Posted 14 Oct 2011 • 3 answers
Venlafaxine - About the prolonged release tablets (venlalic XL). Was prescribed these, took them for
Posted 24 Jun 2015 • 3 answers
Posted 22 Jun 2017 • 0 answers